# SDR CALA2010031600083

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 25,399 hours, 8,221 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N20056
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK OP 17.  RIGHT WING, FWD SPAR AT WS 80-6, MIS-DRILLED DURING DRILL-UP OF RIB 26 P/N 757-3263-1 RIB POST.  REF EA 5700-02220, REV E, OP 17, STEP 93 REWORK OPENED DISCREPANT HOLE TRUE AND ROUND TO .6265, INSTALLED A FREEZE PLUG AND MADE FILLERS A & B, PICKED UP HOLE IN FILLERS AND NDT, ROTO PEENED AND INSTALLED FILLER AND LOCATED NEW FASTENER HOLE THROUGH FREEZE PLUG.  ALODINED AND TOUCHED UP WITH PAINT IAW ECRA 5700-02803 AND EA 100375 IR.
